There are no side effects, which are mentioned on the packaging, I feel good. Sometimes the lower abdomen and ovaries ache, as before menstruation. Could this mean that there was no conception and I am worrying in vain?
Hello! Postinor affects the implantation mechanisms and with a 90-95% probability, according to statistics, pregnancy will not occur (since you took Postinor after 6 hours). In your case, the plus is that all the same guy committed interrupted intercourse. And yet, if you "know" your cycle and at least the approximate date of ovulation (on what day after menses ovulation occurs), then with this sexual intercourse in the first phase (significantly BEFORE ovulation), pregnancy would not be possible without postinor. And the day after, too.
Pastinor's pill, drunk on time, excludes pregnancy. The chance of pregnancy is almost zero. Don't be nervous. Use barrier contraceptives to avoid frequent emergency contraception.
most likely unlikely
do a test if there is a delay, two days from the expected start.
Hormonal disruption after EC is possible and the menstrual cycle will be disrupted.
Good afternoon. after taking emergency contraception, the likelihood of pregnancy is very low, calculate the date of the arrival of menstruation and if they do not come on time, do a pregnancy test and contact your gynecologist.